Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a patient''s mother concerning her 14 year old son with a drug reaction/allergy to penicillin who on 22-DEC-2011, was vaccinated with a dose of GARDASIL (Lot#, dose and route not reported). Secondary suspect therapy included unspecified flu vaccine (manufacturer unknown) administered the same night. About a week after injection, on approximately 29-DEC-2011, the patient experienced asthenia and developed red spots at the injection site. The mother stated that her son has missed a month of school because of the reaction. The patient sought unspecified medical attention. No treatment for the AEs was given. The patient had blood tests performed (results not reported). At the time of the report, the patient had not recovered. Follow up information was received from a registered nurse who stated that the male child was still having difficulties. The child was sleeping up to 20 hours a day. The nurse reported that the patient received only one dose of GARDASIL (Lot#, dose and route not reported). At the time of the report, the patient had not recovered. Asthenia, red spot at the injection site and sleeping up to 20 hours a day were considered to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166